It is really unlikely that you have had withdrawal symptoms after taking one dose! However, if they were effective at reducing your pain, it is quite usual for the pain to feel worse when the meds wear off as you have become used to the leeser pain. Also, codeine is well known for causing headaches, so be aware of that.
To give meds a chance you need to take them for a number of days, for some people the side effects lessen or wear off, for others they don't. I find that pain meds are more effective when taken regularly than just occassionally, but it depends on why you are taking them and how your Dr has told you to take them.
As with most meds, ifthe side effects become unbearable, don't take anymore and consult a doc or pharmacist if you are wooried.
Diagnosed HEDS December 1st 2005. DD1 (20) HEDS and scoliosis (now corrected by surgery), diagnosed June 2006. DD2 (18) mild HMS. Son (11) some hypermobile joints, poor muscle strength and seems to be developing scoliosis as well, woopee!